Authors: Blagojević, Pavle 
Dimitrijević-Blagojević, Aleksandra 
Milošević, Marko
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted partitions of sphere measures by hyperplanes
Journal: Filomat
Volume: 20
Issue: 1
First page: 13
Last page: 22
Issue Date: 2006
Rank: M51
ISSN: 2406-0933
DOI: 10.2298/FIL0601022B
In this paper we use the CS / TM scheme stated in [1] for the V.V. Makeev equipartition problem [7] to prove the existence of new weighted partitions. For the first time computations of the associated equivariant problem are done by codes written in the package Mathematica 5.0 [2].
Project: Advanced methods for cryptology and information processing 

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.